T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Parameter Estimation for the New Weibull Pareto Distribution under Type II Censored Samples

( Volume 3 Issue 8,August 2016 ) OPEN ACCESS
Author(s):

Dr. El-Sayed, A. Elsherpieny, Dr.Yassmen, Y. Abdelall, Abeer, E. Abdelhady

Abstract:

In this paper, parameters estimation under type II censored samples and the corresponding variance covariance matrix for the new Weibull–Pareto distribution are obtained. Nasiru and Luguterah (2015) Results may be considered as a special case from present results. An illustrative example is carried out by using a simulated data.

Paper Statistics:

Total View : 364 | Downloads : 355 | Page No: 29-31 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.